New York, NY
A 60-year-old female asked:
Stopped fioricet/codeine 90 pills a month to 30 pills in one month. withdrawals in morning till i take 1 pill, then good all day, is this normal?
1 doctor answer • 3 doctors weighed in
Addiction Medicine 44 years experience
Withdrawal: In order to prevent or diminish symptoms of withdrawal attributed to butalbital which is found in fioricet, (acetaminophen butalbital and caffeine) a person must taper down the dose he or she takes. Than one has decreased to one pill per day is a good indication that the taper down regimen is working since you are only taking onepill per day.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsReviewed >2 years ago
Last updated May 19, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.